Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 4, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 26, 2010, 3:30 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 27, 2010, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2010, 3:30 PM CDT (20:30 UTC)
- In effect from
- Mar 27, 2010, 1:00 AM CDT
- Expired
- Mar 27, 2010, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1792 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 714 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731 WWUS74 KAMA 262030 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 330 PM CDT FRI MAR 26 2010 OKZ001>003-TXZ001>020-270430- /O.NEW.KAMA.WI.Y.0004.100327T1200Z-100328T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 330 PM CDT FRI MAR 26 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * TIMING: WINDS WILL INCREASE SATURDAY MORNING AND ARE NOT EXPECTED TO DIMINISH UNTIL SATURDAY EVENING. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS THE AREA. * IMPACTS: THE STRONG WINDS CAN CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES BELOW A MILE AT TIMES. IN ADDITION...LIGHTWEIGHT OBJECTS THAT ARE KEPT OUTDOORS SUCH AS LAWN CHAIRS AND GARBAGE CANS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CLK
4 follow-up statements
047 WWUS74 KAMA 270425 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1125 PM CDT FRI MAR 26 2010 OKZ001>003-TXZ001>020-271230- /O.EXT.KAMA.WI.Y.0004.100327T0600Z-100328T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1125 PM CDT FRI MAR 26 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SATURDAY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. * TIMING: WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON...THEN DIMINISH EARLY SATURDAY EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. * IMPACTS: THESE STRONG WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST...WHICH MAY REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS THAT CAN EASILY BE BLOWN AROUND BY THE WIND. && $$ ANDRADE
985 WWUS74 KAMA 271220 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 720 AM CDT SAT MAR 27 2010 OKZ001>003-TXZ001>020-272100- /O.CON.KAMA.WI.Y.0004.000000T0000Z-100328T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 720 AM CDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. * TIMING: WINDS WILL INCREASE THROUGH THE DAY...THEN DIMINISH EARLY THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. * IMPACTS: THESE STRONG WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST...WHICH MAY REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS THAT CAN EASILY BE BLOWN AROUND BY THE WIND. && $$ JJB
348 WWUS74 KAMA 272036 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 336 PM CDT SAT MAR 27 2010 OKZ001>003-TXZ001>020-280000- /O.CON.KAMA.WI.Y.0004.000000T0000Z-100328T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 336 PM CDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. * TIMING: STRONG NORTH TO NORTHWEST WINDS WILL DIMINISH EARLY THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. * IMPACTS: THESE STRONG WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST...WHICH MAY REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS THAT CAN EASILY BE BLOWN AROUND BY THE WIND. && $$ SCHNEIDER
512 WWUS74 KAMA 272349 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 649 PM CDT SAT MAR 27 2010 OKZ001>003-TXZ001>020-280100- /O.EXP.KAMA.WI.Y.0004.000000T0000Z-100328T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 649 PM CDT SAT MAR 27 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA AND SHOULD CONTINUE TO DIMINISH EVEN FURTHER AFTER SUNSET. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. $$ SJOHNSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 26, 12:05 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 26, 12:05 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1205 PM CDT FRI MAR 26 2010
.AVIATION...
VERY TIGHT PRESSURE GRADIENT THROUGH SATURDAY MORNING WILL RESULT IN
STRONG SOUTH TO SOUTHWEST WINDS 15 TO 30 KNOTS AT ALL THREE TAF
SITES. COLD FRONT WILL PUSH EAST ACROSS THE DALHART AND GUYMON TAF
SITES BETWEEN 05Z AND 08Z SATURDAY...AND ACROSS THE AMARILLO TAF SITE
BETWEEN 09Z AND 11Z SATURDAY. WINDS WILL SHIFT TO THE NORTHWEST AND
NORTH BEHIND THE FRONT. VFR CONDITIONS THROUGH TONIGHT WITH
INCREASING MID AND HIGH LEVEL CLOUDS. MVFR TO VFR CEILINGS SATURDAY
MORNING AFTER 12Z WITH POSSIBILITY FOR RAIN SHOWERS AT THE GUYMON TAF
SITE.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 720 AM CDT FRI MAR 26 2010/
UPDATE...
A RED FLAG WARNING HAS BEEN ISSUED FOR THE SOUTHWEST COUINTIES OF THE
TEXAS PANHANDLE THROUGH 7 PM THIS EVENING. THE APPROACHING
DISTURBANCE WILL STRENGTHEN SOUTHWEST WINDS OVER THE PANHANDLES WHICH
IS EXPECTED TO BRING RELATIVE HUMIDITY VALUES DOWN TO 15 PERCENT OR
LOWER IN THE WESTERN PORTION OF THE TEXAS PANHANDLE.
21
PREV DISCUSSION... /ISSUED 641 AM CDT FRI MAR 26 2010/
AVIATION...
THE STORY OF THE DAY IS WIND. STRONG LL JET IN PLACE EVIDENT ON THE
TUCUMCARI PROFILER WITH 40 KNOTS JUST ABOVE THE SURFACE. ABUNDANT
HEATING TODAY SHOULD ALLOW MUCH OF THESE STRONG WINDS TO MIX TO THE
SURFACE. WIND SPEEDS IN KAMA ARE ALREADY SITTING NEAR 20 KNOTS SO
THINKING A GUST TO 40 KNOTS TODAY IS CERTAINLY POSSIBLE. WILL ISSUE
AN AVIATION WEATHER WARNING FOR THE AMARILLO AREA SOON.
ELSEWHERE...SLIGHTLY WEAKER GRADIENT EXPECTED OVER THE WESTERN
PANHANDLES SO THINKING KDHT WIND SPEEDS SHOULD BE 5 KNOTS OR SO
WEAKER THAN KAMA. KGUY WILL BE IN A SIMILAR BOAT AS KAMA THOUGH.
WINDS WILL WEAKEN SLIGHTLY OVERNIGHT TONIGHT...BUT EVEN STRONGER
WINDS ARE EXPECTED FOR SATURDAY ALONG WITH A WIND SHIFT TO THE
NORTHWEST. ALSO...THERE IS SOME POTENTIAL FOR LIGHT PRECIP TO DEVELOP
OVER KGUY TOMORROW MORNING...SO INSERTED A PROB30 GROUP FOR NOW. MAY
SEE SOME LIGHT SNOW MIXED IN WITH THE RAIN...BUT WILL HANDLE THAT
WITH FUTURE TAF ISSUANCE.
JJB
PREV DISCUSSION... /ISSUED 553 AM CDT FRI MAR 26 2010/
DISCUSSION...
AN APPROACHING DISTURBANCE WILL TIGHTEN THE PRESSURE GRADIENT AND
CAUSE WESTERLY WINDS TO BLOW TODAY. PACIFIC AIR WILL RIDE IN WITH
THIS SYSTEM AND BRING SOME RAIN SHOWERS TO THE OKLAHOMA AND TEXAS
PANHANDLES TONIGHT. COLDER AIR WILL BE PULLED SOUTHWARD BEHIND THIS
SYSTEM AND MAY BRING A MIX OF RAIN AND SNOW TO THE OKLAHOMA AND
NORTHERN TEXAS PANHANDLES BY EARLY SATURDAY MORNING. LIGHT SNOW
ACCUMULATIONS ARE FORECAST IN THE WESTERN OKLAHOMA PANHANDLE. THE
SYSTEM IS EXPECTED TO MOVE QUICKLY OUT OF THE AREA BY LATE SATURDAY.
HIGH PRESSURE SHOULD DOMINATE DURING THE EARLY PART OF NEXT WEEK AND
AFTERNOON TEMPERATURES COULD REACH THE HIGHEST VALUES SO FAR THIS
YEAR AROUND MID WEEK. ON THURSDAY...A WELL DEVELOPED TROUGH WILL MOVE
ACROSS THE SOUTHWEST US AND PULL PACIFIC MOISTURE INTO THE AREA. THIS
SYSTEM COULD SET THE STAGE FOR A ROUND OF SHOWERS AND THUNDERSTORMS.
NO PRECIPITATION WAS INTRODUCED AT THIS TIME SINCE THE PATH OF THE
SYSTEM IS STILL UNCERTAIN.
FIRE WEATHER...
DRY WESTERLY WINDS WILL PUSH THE RELATIVE HUMIDITY DOWN NEAR OR BELOW
15 PERCENT IN THE WESTERN TEXAS PANHANDLE FRIDAY AFTERNOON. A RED FLAG
WARNING MAY BE NEEDED LATER IF THE FIRE DANGER RATING INCREASE TO
HIGH LEVELS. THE OKLAHOMA PANHANDLE AND THE EASTERN TEXAS PANHANDLE
SHOULD REMAIN OUTSIDE OF CRITICAL CONDITIONS...BUT MAY REQUIRE A FIRE
DANGER STATEMENT.
A STRONG WARMING TREND EARLY NEXT WEEK MAY LOWER THE HUMIDITY ONCE
AGAIN...BRING A RETURN TO FIRE WEATHER CONCERNS.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.
OK...NONE.
&&
11/05Hazardous weather outlook, Mar 26, 3:00 PM CDT, 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 300 PM CDT FRI MAR 26 2010 OKZ001>003-TXZ001>020-271100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 300 PM CDT FRI MAR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHWEST TEXAS PANHANDLE TODAY. A RED FLAG WARNING IS IN EFFECT FOR THE SOUTHWEST TEXAS PANHANDLE THROUGH EARLY THIS EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE REMAINDER OF THE TEXAS AND ALL OF THE OKLAHOMA PANHANDLES WHERE RELATIVE HUMIDITIES BETWEEN 20 AND 30 PERCENT AND STRONG SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE FORECAST TO OCCUR. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL SHIFT TO THE NORTHWEST AND NORTH LATE TONIGHT AS A COLD FRONT MOVES THROUGH. THESE STRONG WINDS WILL REQUIRE BOATERS TO EXERCISE CAUTION ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... 30 TO 40 MPH NORTH TO NORTHWEST WINDS WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP ON SATURDAY. A WIND ADVISORY IS IN EFFECT ON SATURDAY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 AM CDT | Red Flag Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 12 hr |
Nearby
Wind Advisories in Texas, 2010Wind Advisories in Oklahoma, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.